Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 15, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 25, 2018, 8:09 AM CST for Franklin County, Missouri. It took effect at Feb 25, 2018, 9:40 PM CST. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2018, 8:09 AM CST (14:09 UTC)
- In effect from
- Feb 25, 2018, 9:40 PM CST
- Expired
- Feb 28, 2018, 3:18 PM CST
- In force
- 66 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Franklin County, MO
The radar
The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bourbeuse River at Union (UNNM7). The gauge peaked at 15.77 ft at Feb 26, 2018, 11:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07016500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
867
WGUS43 KLSX 251409
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
809 AM CST Sun Feb 25 2018
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Bourbeuse River at
...Union
...Pacific
...Eureka
...Valley Park
.This Flood Warning is a result of 2 to 3 inches of precipitation the
past 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-261409-
/O.NEW.KLSX.FL.W.0015.180226T0340Z-180228T2118Z/
/UNNM7.1.ER.180226T0340Z.180227T0000Z.180227T2118Z.NO/
809 AM CST Sun Feb 25 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Bourbeuse River at Union
* from this evening to Wednesday afternoon.
* At 7:30 AM Sunday the stage was 11.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and
crest near 18.0 feet by tomorrow evening. The river is forecast to
fall below flood stage by Tuesday afternoon.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/26 02/27 02/28 03/01 03/02
Bourbeuse River
Union 15.0 11.03 17.1 17.4 10.4 5.9 4.1
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$
MOC071-099-261408-
/O.NEW.KLSX.FL.W.0016.180226T1400Z-180301T1736Z/
/PCFM7.1.ER.180226T1400Z.180227T1800Z.180228T1736Z.NO/
809 AM CST Sun Feb 25 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River at Pacific
* from Monday morning to Thursday morning.
* At 7:30 AM Sunday the stage was 10.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
and crest near 18.4 feet by Tuesday early afternoon. The river is
forecast to fall below flood stage by late Wednesday morning.
* Impact: At 18.0 feet...The left bank begins to overflow.
* Impact: At 17.5 feet...Private road under the Highway F bridge
begins flooding near this height.
* Impact: At 17.0 feet...State Highway AK begins flooding near the
intersection with State Highway O near this height.
* Impact: At 16.5 feet...Opeechee Beach Road is flooded and closed.
* Impact: At 16.2 feet...Opeechee Beach Road begins flooding.
* Impact: At 16.0 feet...Route N begins to flood.
* Impact: At 15.4 feet...Hunters Ford Road is closed near this
height.
* Impact: At 15.0 feet...Flood Stage. Farm and pasture land begins
to flood. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/26 02/27 02/28 03/01 03/02
Meramec River
Pacific 15.0 10.70 14.6 18.3 16.4 9.5 4.2
&&
LAT...LON 3838 9085 3840 9090 3848 9080 3849 9064
3845 9065
$$
MOC099-189-261408-
/O.NEW.KLSX.FL.W.0017.180226T1132Z-180301T2110Z/
/ERKM7.1.ER.180226T1132Z.180227T1200Z.180228T2110Z.NO/
809 AM CST Sun Feb 25 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River near Eureka
* from late tonight to Thursday afternoon.
* At 7:30 AM Sunday the stage was 15.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
and crest near 23.0 feet by Tuesday morning. The river is forecast
to fall below flood stage by Wednesday afternoon.
* Impact: At 22.0 feet...Willman Road near the Highway 109 bridge
becomes inundated and impassable.
* Impact: At 21.2 feet...Hunters Ford Road is closed near this
height.
* Impact: At 21.0 feet...West Spring River Road becomes inundated at
this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/26 02/27 02/28 03/01 03/02
Meramec River
Eureka 19.0 15.49 19.1 23.0 21.0 13.3 7.1
&&
LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056
$$
MOC099-189-261408-
/O.NEW.KLSX.FL.W.0018.180226T1840Z-180302T0208Z/
/VLLM7.1.ER.180226T1840Z.180227T1800Z.180301T0208Z.NO/
809 AM CST Sun Feb 25 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River at Valley Park
* from Monday afternoon to Thursday evening.
* At 7:30 AM Sunday the stage was 11.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow early
afternoon and crest near 18.8 feet by Tuesday early afternoon. The
river is forecast to fall below flood stage by Wednesday evening.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
* Impact: At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and
Fishpot Creek at Union Pacific Railway tracks must be closed.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/26 02/27 02/28 03/01 03/02
Meramec River
Valley Park 16.0 11.89 15.1 18.3 18.1 13.7 4.9
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$6 follow-up statements
440
WGUS83 KLSX 251703
FLSLSX
Flood Statement
National Weather Service St Louis MO
1103 AM CST Sun Feb 25 2018
...The flood warning continues for the following rivers in
Missouri...
Big River at Byrnesville
Bourbeuse River at Union
.This Flood Warning is a result of 2 to 3 inches of precipitation the
past 48...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-261703-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-180301T0333Z/
/BYRM7.2.ER.180225T0356Z.180227T0000Z.180228T0333Z.UU/
1103 AM CST Sun Feb 25 2018
The Flood Warning continues for
the Big River at Byrnesville
* until Wednesday evening.
* At 10:45 AM Sunday the stage was 18.2 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 22.8 feet by tomorrow evening,
then fall below flood stage Tuesday before midnight.
* Impact: At 22.4 feet...At this level, Twin Rivers Bridge Road must
be closed.
* Impact: At 20.5 feet...Burgan Grove Road begins flooding near
Cottage Grove Road, cutting off access to Cottage Grove Road.
Highway W near Hoene Spring is closed as water crosses the
pavement.
* Impact: At 20.0 feet...South Byrnesville Road goes under water near
this level.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
* Impact: At 19.0 feet...Dutch Creek Road south of Byrnesville and
Byrnesville Road near John McKeever Road north of Byrnesville begin
to flood.
* Impact: At 18.1 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/26 02/27 02/28 03/01 03/02
Big River
Byrnesville 16.0 18.19 21.2 21.8 11.5 7.8 6.6
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC071-261702-
/O.EXT.KLSX.FL.W.0015.180226T0430Z-180228T2251Z/
/UNNM7.1.ER.180226T0430Z.180227T0000Z.180227T2251Z.NO/
1103 AM CST Sun Feb 25 2018
The Flood Warning continues for
the Bourbeuse River at Union
* from this evening to Wednesday afternoon.
* At 10:30 AM Sunday the stage was 11.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and to
crest near 18.9 feet by tomorrow evening. The river is forecast to
fall below flood stage by Tuesday afternoon.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/26 02/27 02/28 03/01 03/02
Bourbeuse River
Union 15.0 11.77 17.2 18.1 10.3 6.1 4.3
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$178
WGUS83 KLSX 260836
FLSLSX
Flood Statement
National Weather Service St Louis MO
236 AM CST Mon Feb 26 2018
...The flood warning continues for the following rivers in
Missouri...
Bourbeuse River at Union
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-270836-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-180228T2235Z/
/UNNM7.1.ER.180226T1443Z.180227T0600Z.180227T2235Z.NO/
236 AM CST Mon Feb 26 2018
The Flood Warning continues for
the Bourbeuse River at Union
* until Wednesday afternoon.
* At 2:00 AM Monday the stage was 13.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this morning and
to crest near 17.0 feet after midnight tonight. The river is
forecast to fall below flood stage by tomorrow afternoon.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/27 02/28 03/01 03/02 03/03
Bourbeuse River
Union 15.0 13.70 14.5 16.9 10.6 6.1 4.4
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$482
WGUS83 KLSX 262038
FLSLSX
Flood Statement
National Weather Service St Louis MO
238 PM CST Mon Feb 26 2018
...The flood warning continues for the following rivers in
Missouri...
Bourbeuse River at Union
.This Flood Warning is a result of about an inch of rain the
past 48 hours and none forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-272038-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-180228T0800Z/
/UNNM7.1.ER.180226T2200Z.180227T0600Z.180227T0800Z.NO/
238 PM CST Mon Feb 26 2018
The Flood Warning continues for
the Bourbeuse River at Union
* until late Tuesday night.
* At 2:00 PM Monday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
afternoon and to crest near 15.2 feet by after midnight tonight.
The river is forecast to fall below flood stage by after midnight
tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/27 02/28 03/01 03/02 03/03
Bourbeuse River
Union 15.0 14.90 14.6 7.9 5.0 4.0 3.5
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$609
WGUS83 KLSX 270239
FLSLSX
Flood Statement
National Weather Service St Louis MO
839 PM CST Mon Feb 26 2018
...The flood warning continues for the following rivers in
Missouri...
Bourbeuse River at Union
.This Flood Warning is a result of heavy rainfall the previous week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-280239-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-180228T1220Z/
/UNNM7.1.ER.180226T2134Z.180227T0600Z.180227T1220Z.NO/
839 PM CST Mon Feb 26 2018
The Flood Warning continues for
the Bourbeuse River at Union
* until Wednesday morning.
* At 8:00 PM Monday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 15.7 feet around midnight
tonight, then fall below flood stage tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/27 02/28 03/01 03/02 03/03
Bourbeuse River
Union 15.0 15.48 15.1 8.0 5.2 4.8 4.9
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$332
WGUS83 KLSX 270653
FLSLSX
Flood Statement
National Weather Service St Louis MO
1253 AM CST Tue Feb 27 2018
...The flood warning continues for the following rivers in
Missouri...
Bourbeuse River at Union
.This Flood Warning is a result of heavy rainfall from the previous week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-280653-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-180228T1600Z/
/UNNM7.1.ER.180226T2134Z.180227T1200Z.180227T1600Z.NO/
1253 AM CST Tue Feb 27 2018
The Flood Warning continues for
the Bourbeuse River at Union
* until Wednesday morning.
* At 12:30 AM Tuesday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 16.0 feet by this morning, then
fall below flood stage late this morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/28 03/01 03/02 03/03 03/04
Bourbeuse River
Union 15.0 15.79 16.0 8.0 5.2 4.9 5.2
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$920
WGUS83 KLSX 271354
FLSLSX
Flood Statement
National Weather Service St Louis MO
754 AM CST Tue Feb 27 2018
...The flood warning is cancelled for the following river in
Missouri...
Bourbeuse River at
Union
.This will be the final statement for this flood event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-271424-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-180228T1600Z/
/UNNM7.1.ER.180226T2134Z.180227T0630Z.180227T1112Z.NO/
754 AM CST Tue Feb 27 2018
The Flood Warning is cancelled for
The Bourbeuse River at Union.
* At 7:30 AM Tuesday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* The river fell below flood stage at 5:12 AM this morning.
* The river is forecast to continue to fall to near 5.2 feet
Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 02/28 03/01 03/02 03/03 03/04
Bourbeuse River
Union 15.0 13.35 8.0 5.2 4.9 5.2 4.8
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:40 AM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Feb 25, 5:40 AM CST, 2 hours 29 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 540 AM CST Sun Feb 25 2018 .SHORT TERM... (Through Late Tonight) Issued at 250 AM CST Sun Feb 25 2018 Welcome tranquil and dry weather for central and eastern Missouri as well as central and southern Illinois today and tonight. A sprawling high pressure system is building east from the Great Plains this morning. Current blustery winds will diminish to 10 to 15 mph by mid morning as the high builds builds into the lower and middle Mississippi Valley. The airmass associated with this high isn't particularly cold...in fact highs today should jump back up into the 50s across the forecast area under increasingly strong late February sunshine. This will be about 5 to 10 degrees above normal. The surface high will expand eastward into the Ohio Valley tonight, but the ridge axis will stay entrenched across southern Missouri and Illinois. Light wind combined with relatively dry air and only some thin high clouds should produce good radiational cooling conditions, particularly for areas south of the I-70 corridor in Missouri and along and south of I-64 in Illinois where the wind should be flat calm. Dewpoint temperatures will be in the mid 20s over most of the area, but I recent rains will put a damper on the potential full effect of the radiational cooling and only allow temperatures to fall into the low to mid 30s for most locations. Carney .LONG TERM... (Monday through Saturday) Issued at 250 AM CST Sun Feb 25 2018 The period of dry and tranquil weather continues Monday through Tuesday will above average and warming temperatures. Height rises aloft are forecast as a low-amplitude ridge builds, occurring in response to the departure of a weak short wave and in concert with large scale amplification as an upper trof digs along the west coast. The onset of south-southwest low level flow and WAA will be gradual but skies should be relatively cloud-free supporting a good moderation over temps forecast for today. Temperatures will continue to warm to well above average levels on Tuesday as the flow aloft backs to southwesterly in response to the upstream digging trof, and as low level south-southwest flow increases strengthening the WAA. Wet weather in the form of showers and maybe even a rumble of thunder will return on Tuesday night as a weak impulse traverses the area in the southwest flow aloft, and as a veering southwesterly LLJ produces lift and moisture transport into the area. The ECWMF and GFS came into better agreement with features mid-late week with the 12Z model cycle, but have reversed course with the 00Z cycle and now show rather significant differences handling the east-northeast ejection of the western trof through the Plains into the Mid MS Valley. Fortunately the impacts are not overwhelming on the forecast of sensible weather. Given the consistency of the GFS and support from many of the GEFS members, we are leaning towards its solution. The western upper trof will eject into the Plains Wednesday with the accompanying surface low moving into south central KS and warm front lifting through southern MO. I think much of Wednesday will be void of precipitation given the current model suite solutions, however there should be a big increase in showers and a few thunderstorms over western MO heading thru the afternoon in response to lift via the LLJ and the leading edge of lift associated with the upper system. The entire system will deepen as it moves northeast into the MS Valley on Wednesday night bringing showers and a few thunderstorms to the area. The upper trof and surface low will continue to move east into the lower Great Lakes region on Thursday with gusty west-northwest winds in its wake and possibly some trailing wrap-around showers. Dry weather and slightly above normal temperatures should then dominate Friday into Saturday as surface high pressure shifts across the region and ridging builds aloft. Glass && .AVIATION... (For the 12z TAFs through 12z Monday Morning) Issued at 537 AM CST Sun Feb 25 2018 VFR flight conditions are expected to prevail across the forecast area through Monday morning as high pressure builds across the Mississippi Valley. West-southwest wind will diminish through the day and become light and variable over much of central, east central and southeast Missouri as well as southern Illinois tonight. SPECIFICS FOR KSTL: VFR flight conditions are expected to prevail at Lambert through Monday morning. West-southwest flow will continue to diminish through the day, becoming light and variable this evening. Carney && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 53 36 61 40 / 0 0 0 0 Quincy 48 30 57 37 / 0 0 0 0 Columbia 52 31 61 38 / 0 0 0 0 Jefferson City 53 30 62 38 / 0 0 0 0 Salem 52 33 59 37 / 0 0 0 0 Farmington 56 32 61 37 / 0 0 0 0 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Feb 25, 3:38 AM CST, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 338 AM CST Sun Feb 25 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-260945- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 338 AM CST Sun Feb 25 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance of thunderstorms from Tuesday Night through Wednesday Night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to provide observed rainfall totals to the National Weather Service. Glass
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 9:50 PM CST | Areal Flood Warning | LSX | Crawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more | 12 hr |
| Feb 25, 8:09 AM CST | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Feb 25, 8:09 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Feb 25, 8:09 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Feb 25, 8:28 AM CST | River Flood Warning | LSX | Osage | 3 days |
| Feb 25, 9:48 AM CST | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Washington | 9 hr |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.